Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Coamoxiclav for urinary infection. Have memory loss and stomach ache

hi im 21 and i had a integrial hernia after a bike crash i had it for 2 years before seekinig help i had a laparoscopic surgery i think thats what its called three little wholes any way after surgery i was in realy bad pain when i woke plus had urine retention so they kept me in for 12 days after loads of pain relif they sent me home with a catheter as i had urine retention from when i woke up after op they give me antibiotics and pain relief i came back 4 days after getting out to have catheter taken out i saulsed my self to pee and went home 2 weeks after catheter came out my testicle was so pain full couldnt walk or move it any way went back to hospital and they said i had a infection witch could be from unprotected sex witch is rubish i have a fiancee and i alway am care full even with her i.e condom and as i aint been in contact with her for at least 2 months before op near on impossible so they give me a diffrent pill called co-amoxiclav on them they say take 1 tablet 3 times a day for 4 weeks but on tablet leaflet says do not take for more than 2 weeks and im 3 weeks in i got stomach ache and im getting slight memory loss i take 1 and 30 minets later i for get if i took 1 or not and start questioning my self and with doors i shut them and go back check and again n again same door i dont no if this is caused by them just wanted to no if i should be taking them for 2 weeks longer than the manufacture hope you can shed some light on it thanks
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to the forum. It is good to know that you are better now and have less pain. You are recovering. When you take medicines, you should keep yourself well hydrated with soups, juice, pure hygienic water so that the medicines work well and the toxicity in your body gets flushed out. If you do not keep yourself well hydrated and are sensitive to the prescribed medicine you may suffer from side-effects.

If you think you are fine, you should re-visit your treating doctor for physical examination, you should be assessed so that if any changes in the prescription has to be made, can be done. Since you are re-covering you may need antioxidants and milder antibiotics or substitutes.

You are under treatment since a long time, you may have some behavior changes. Consult a counselor for cognitive behavior therapy. The common side effects of coamoxiclav are nausea, vomiting , dizziness, diarrhea, itching , rash, headache, etc. Rarely decrease in wbc count may be investigated, hallucinations and mental disturbances are rare side effects.

Consult your treating doctor, take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor